Electron. J. Diff. Eqns., Vol. 2006(2006), No. 108, pp. 1-8.

Some properties of sheaf-solutions of sheaf fuzzy control problems

Nguyen Dinh Phu, Tran Thanh Tung

In this paper we present some results on the dependence of sheaf-solutions of sheaf fuzzy control problems on variation of fuzzy controls.

Submitted April 11, 2006. Published September 11, 2006.
Math Subject Classifications: 34H05, 93C15, 93C42.
Key Words: Fuzzy theory; Differential equations; Fuzzy differential equation; Control theory.

Show me the PDF file (195K), TEX file, and other files for this article.

Nguyen Dinh Phu
Department of Mathematics and Computer Sciences
University of Natural Sciences
Vietnam National University, 227 Nguyen Van Cu street, District 5th, Ho Chi Minh City, Vietnam
email: ndphu@mathdep.hcmuns.edu.vn
Tran Thanh Tung
Faculty of Pedagogy of Tay Nguyen University
567 Le Duan Road
Buon Ma Thuot City, Daklak Province, Vietnam
email: thanhtung_bmt@yahoo.com

Return to the EJDE web page